# SDR SWAA043246

- Difficulty date: November 4, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 53,578 hours, 46,600 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65C268761
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  HYDRAULIC B-SYSTEM FAILURE.  REMOVED AND REPLACED B-SYSTEM HYDRAULIC MODULE PER MM.
